# SDR HALA2011011900034

- Difficulty date: January 19, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 33,859 hours, 6,436 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054367
- Part serial: 1876
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - NR1 ENGINE STARTER FOUND LEAKING ON IDLE RUNS.  R & R NR1 ENG STARTER IAW MM 80-11-01-404. OPS CKS GOOD.
